# SDR 2011FA0000800

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: General aviation
- Aircraft: N701CF
- Make and model: Aespzo AT4LSA
- Aircraft serial: 23707
- Aircraft time: 778 hours
- Engine: Rotax ROTAX912ULS
- Engine time: 778 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sleeve
- Condition: Missing
- Location: Flex Hose
- Component: Flex Hose
- Component part number: FUB386
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE SURGED LIKE IT WAS STARVED FOR FUEL AND THEN QUIT.  ENGINE WAS RESTARTED IN-FLIGHT BUT WITH THE SAME RESULT.  AIRCRAFT WAS MANUFACTURED WITHOUT FIRESLEEVE ON ANY OF THE FUEL HOSES IN THE ENGINE COMPARTMENT.    THESE FUEL HOSES WERE OVER 4 YEARS OLD AND WERE BECOMING STIFF AND CRACKED.
